# SDR B4MR98046

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND CORROSION ON SEAT TRACK RBL-25 STA 760 TO 784.  REMOVED AND REPLACED SEAT TRACK IAW 727 SRM 51-10-1 AND 53-10-5.  PORTION OF SEAT TRACK REPLACED BETWEEN BS 760 AND BS 784 RBL 25.  SEAT TRACK SPLICE GAP IS MORE THAN 0.19, NO SEALANT IN CHANNEL AND HOLE NO REFINISHED IAW SRM 53-10-5 PAGE 4A.  REPAIRED SEAT TRACK BS 760 TO FS 784 RBL 25 IAW B727 SRM 53-10-5 FIG 2 PAGE 4A-4B.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBERS 113960 AND 114345.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
